Informacja

Drogi użytkowniku, aplikacja do prawidłowego działania wymaga obsługi JavaScript. Proszę włącz obsługę JavaScript w Twojej przeglądarce.

Przeglądasz jako GOŚĆ

Wyszukujesz frazę ""100971316"" wg kryterium: JN


Tytuł :
How efficient is contact tracing in mitigating the spread of COVID-19? a mathematical modeling approach.
Autorzy :
Biala TA; Department of Mathematics, The Ohio State University, USA.
Afolabi YO; Department of Mathematics, University of Louisiana at Lafayette, USA.
Khaliq AQM; Department of Mathematical Sciences, Middle Tennessee State University, USA.
Pokaż więcej
Źródło :
Applied mathematical modelling [Appl Math Model] 2022 Mar; Vol. 103, pp. 714-730. Date of Electronic Publication: 2021 Nov 19.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
There exists the "smartest" movement rate to control the epidemic rather than "city lockdown".
Autorzy :
Wang Q; Department of Mathematical and Physics, Shijiazhuang Tiedao University, 050043 China.
Wu H; Department of Mathematical and Physics, Shijiazhuang Tiedao University, 050043 China.
Pokaż więcej
Źródło :
Applied mathematical modelling [Appl Math Model] 2022 Jun; Vol. 106, pp. 696-714. Date of Electronic Publication: 2022 Feb 19.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
A two-stage stochastic variational inequality model for storage and dynamic distribution of medical supplies in epidemic management.
Autorzy :
Li M; Department of Applied Mathematics Beijing Jiaotong University, Beijing 100044, China.
Zhang C; Department of Applied Mathematics Beijing Jiaotong University, Beijing 100044, China.
Ding M; Department of Applied Mathematics Beijing Jiaotong University, Beijing 100044, China.
Lv R; Department of Applied Mathematics Beijing Jiaotong University, Beijing 100044, China.
Pokaż więcej
Źródło :
Applied mathematical modelling [Appl Math Model] 2022 Feb; Vol. 102, pp. 35-61. Date of Electronic Publication: 2021 Oct 01.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
Malaria and COVID-19 co-dynamics: A mathematical model and optimal control.
Autorzy :
Tchoumi SY; Department of Mathematics and Computer Sciences ENSAI, University of NGaoundere, P.O. Box 455 Ngaoundere, Cameroon.
Diagne ML; Departement de Mathematiques, UFR des Sciences et Technologies, Universite de Thies, Thies, Senegal.
Rwezaura H; Mathematics Department, University of Dar es Salaam, P.O. Box 35062, Dar es Salaam, Tanzania.
Tchuenche JM; School of Computer Science and Applied Mathematics, University of the Witwatersrand, Private Bag 3, Wits Johannesburg, 2050, South Africa.
Pokaż więcej
Źródło :
Applied mathematical modelling [Appl Math Model] 2021 Nov; Vol. 99, pp. 294-327. Date of Electronic Publication: 2021 Jul 02.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
Review of fractional epidemic models.
Autorzy :
Chen Y; Fuzhou University Zhicheng College, Fujian 350001, China.
Liu F; School of Mathematical Sciences, Queensland University of Technology, GPO Box 2434, Brisbane, QLD 4001, Australia.; College of Mathematics and Computer Science, Fuzhou University, Fujian 350116, China.
Yu Q; School of Mathematical Sciences, Queensland University of Technology, GPO Box 2434, Brisbane, QLD 4001, Australia.
Li T; School of Mathematics and Statistics, Sichuan University of Science and Engineering, Zigong 643000, China.
Pokaż więcej
Źródło :
Applied mathematical modelling [Appl Math Model] 2021 Sep; Vol. 97, pp. 281-307. Date of Electronic Publication: 2021 Apr 20.
Typ publikacji :
Journal Article; Review
Czasopismo naukowe
Tytuł :
Modeling airborne pathogen transport and transmission risks of SARS-CoV-2.
Autorzy :
Ho CK; Sandia National Laboratories, P.O. Box 5800, MS-1127, Albuquerque, NM 87185, USA.
Pokaż więcej
Źródło :
Applied mathematical modelling [Appl Math Model] 2021 Jul; Vol. 95, pp. 297-319. Date of Electronic Publication: 2021 Feb 24.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
Fractional model for the spread of COVID-19 subject to government intervention and public perception.
Autorzy :
Furati KM; Department of Mathematics & Statistics, King Fahd University of Petroleum & Minerals, Dhahran 31261, Saudi Arabia.
Sarumi IO; Department of Mathematics & Statistics, King Fahd University of Petroleum & Minerals, Dhahran 31261, Saudi Arabia.
Khaliq AQM; Department of Mathematical Sciences, Middle Tennessee State University, Murfreesboro, TN 37132-0001, USA.
Pokaż więcej
Źródło :
Applied mathematical modelling [Appl Math Model] 2021 Jul; Vol. 95, pp. 89-105. Date of Electronic Publication: 2021 Feb 17.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
The threshold of a deterministic and a stochastic SIQS epidemic model with varying total population size.
Autorzy :
Zhang XB; Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou 730050, People's Republic of China.
Zhang XH; Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou 730050, People's Republic of China.
Pokaż więcej
Źródło :
Applied mathematical modelling [Appl Math Model] 2021 Mar; Vol. 91, pp. 749-767. Date of Electronic Publication: 2020 Oct 08.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
A time-delayed SVEIR model for imperfect vaccine with a generalized nonmonotone incidence and application to measles.
Autorzy :
Al-Darabsah I; Department of Applied Mathematics, University of Waterloo, Waterloo, ON N2L 3G1, Canada.
Pokaż więcej
Źródło :
Applied mathematical modelling [Appl Math Model] 2021 Mar; Vol. 91, pp. 74-92. Date of Electronic Publication: 2020 Oct 01.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
Analytical features of the SIR model and their applications to COVID-19.
Autorzy :
Kudryashov NA; Department of Applied Mathematics, National Research Nuclear University MEPhI (Moscow Engineering Physics Institute), 31 Kashirskoe Shosse, Moscow 115409, Russian Federation.
Chmykhov MA; Department of Applied Mathematics, National Research Nuclear University MEPhI (Moscow Engineering Physics Institute), 31 Kashirskoe Shosse, Moscow 115409, Russian Federation.
Vigdorowitsch M; Angara GmbH, In der Steele 2, Düsseldorf 40599, Germany.
Pokaż więcej
Źródło :
Applied mathematical modelling [Appl Math Model] 2021 Feb; Vol. 90, pp. 466-473. Date of Electronic Publication: 2020 Sep 28.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
Global analysis of the COVID-19 pandemic using simple epidemiological models.
Autorzy :
Enrique Amaro J; Departamento de Física Atómica, Molecular y Nuclear and Instituto Carlos I de Física Teórica y Computacional, Universidad de Granada, Granada E-18071, Spain.
Dudouet J; Univ Lyon, Univ Claude Bernard Lyon 1, CNRS/IN2P3, IP2I Lyon, UMR 5822, Villeurbanne F-69622, France.
Nicolás Orce J; Department of Physics & Astronomy, University of the Western Cape, P/B X17 Bellville ZA-7535, South Africa.
Pokaż więcej
Źródło :
Applied mathematical modelling [Appl Math Model] 2021 Feb; Vol. 90, pp. 995-1008. Date of Electronic Publication: 2020 Oct 22.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
Dynamics of an SIS network model with a periodic infection rate.
Autorzy :
Zhang L; School of Big Data, North University of China, Taiyuan Shanxi, 030051, China.; School of Science, North University of China, Taiyuan Shanxi, 030051, China.
Liu M; School of Big Data, North University of China, Taiyuan Shanxi, 030051, China.; School of Science, North University of China, Taiyuan Shanxi, 030051, China.
Hou Q; School of Science, North University of China, Taiyuan Shanxi, 030051, China.
Azizi A; Simon A. Levin Mathematical, Computational, and Modeling Sciences Center, School of Human Evolution and Social Change, Arizona State University, Tempe, AZ 85287, USA.
Kang Y; Sciences and Mathematics Faculty, College of Integrative Sciences and Arts, Arizona State University, Mesa, AZ 85212, USA.
Pokaż więcej
Źródło :
Applied mathematical modelling [Appl Math Model] 2021 Jan; Vol. 89, pp. 907-918. Date of Electronic Publication: 2020 Aug 06.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
Transmission dynamics and control methodology of COVID-19: A modeling study.
Autorzy :
Zhu H; School of Software Engineering, Chongqing University of Posts and Telecommunications, Chongqing 400065, China.; Chongqing Engineering Research Center of Software Quality Assurance, Testing and Assessment, Chongqing 400065, China.
Li Y; Department of Mechanical, Aerospace, and Biomedical Engineering, University of Tennessee, Knoxville 37919, USA.
Jin X; College of Media and Arts, Chongqing University of Posts and Telecommunications, Chongqing 400065, China.
Huang J; School of Software Engineering, Chongqing University of Posts and Telecommunications, Chongqing 400065, China.; Chongqing Engineering Research Center of Software Quality Assurance, Testing and Assessment, Chongqing 400065, China.
Liu X; School of Software Engineering, Chongqing University of Posts and Telecommunications, Chongqing 400065, China.; Chongqing Engineering Research Center of Software Quality Assurance, Testing and Assessment, Chongqing 400065, China.
Qian Y; School of Software Engineering, Chongqing University of Posts and Telecommunications, Chongqing 400065, China.; Chongqing Engineering Research Center of Software Quality Assurance, Testing and Assessment, Chongqing 400065, China.
Tan J; Department of Mechanical, Aerospace, and Biomedical Engineering, University of Tennessee, Knoxville 37919, USA.
Pokaż więcej
Źródło :
Applied mathematical modelling [Appl Math Model] 2021 Jan; Vol. 89, pp. 1983-1998. Date of Electronic Publication: 2020 Sep 21.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
Design of a nonlinear model for the propagation of COVID-19 and its efficient nonstandard computational implementation.
Autorzy :
Rafiq M; Faculty of Engineering, University of Central Punjab, Lahore, Pakistan.
Macías-Díaz JE; Departamento de Matemáticas y Física, Universidad Autónoma de Aguascalientes, Avenida Universidad 940, Ciudad Universitaria, Aguascalientes 20131, Mexico.
Raza A; Department of Mathematics, National College of Business Administration and Economics Lahore, Pakistan.
Ahmed N; Department of Mathematics and Statistics, The University of Lahore, Lahore, Pakistan.
Pokaż więcej
Źródło :
Applied mathematical modelling [Appl Math Model] 2021 Jan; Vol. 89, pp. 1835-1846. Date of Electronic Publication: 2020 Sep 22.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
The dynamical model for COVID-19 with asymptotic analysis and numerical implementations.
Autorzy :
Liu J; School of Mathematics, Southeast University Nanjing 210096, PR China.
Wang L; School of Mathematics, Southeast University Nanjing 210096, PR China.
Zhang Q; School of Mathematics, Southeast University Nanjing 210096, PR China.
Yau ST; Department of Mathematics, Harvard University Boston 02138, USA.
Pokaż więcej
Źródło :
Applied mathematical modelling [Appl Math Model] 2021 Jan; Vol. 89, pp. 1965-1982. Date of Electronic Publication: 2020 Aug 08.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
Migration rate estimation in an epidemic network.
Autorzy :
Núñez-López M; Department of Mathematics, ITAM Río Hondo 1, Ciudad de México 01080, México.
Alarcón Ramos L; Departamento de Matemáticas Aplicadas y Sistemas, Universidad Autónoma Metropolitana, Cuajimalpa, Av. Vasco de Quiroga 4871, Cuajimalpa de Morelos, 05300, México.
Velasco-Hernández JX; Instituto de Matemáticas, Universidad Nacional Autónoma de México, Boulevard Juriquilla No. 3001, Juriquilla, 76230, México.
Pokaż więcej
Źródło :
Applied mathematical modelling [Appl Math Model] 2021 Jan; Vol. 89, pp. 1949-1964. Date of Electronic Publication: 2020 Sep 12.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
Global analysis of an environmental disease transmission model linking within-host and between-host dynamics.
Autorzy :
Cai L; School of Mathematics and Statistics, Xinyang Normal University, Xinyang 464000, P.R. China.
Li Z; School of Mathematics and Statistics, Xinyang Normal University, Xinyang 464000, P.R. China.
Yang C; Department of Mathematics, University of Tennessee at Chattanooga, Chattanooga, TN 37403, USA.
Wang J; Department of Mathematics, University of Tennessee at Chattanooga, Chattanooga, TN 37403, USA.
Pokaż więcej
Źródło :
Applied mathematical modelling [Appl Math Model] 2020 Oct; Vol. 86, pp. 404-423. Date of Electronic Publication: 2020 Jun 02.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
Effect of pollutant source location on air pollutant dispersion around a high-rise building.
Autorzy :
Keshavarzian E; Centre for Infrastructure Engineering, School of Computing, Engineering and Mathematics, Western Sydney University, Penrith, NSW 2751, Australia.
Jin R; Centre for Infrastructure Engineering, School of Computing, Engineering and Mathematics, Western Sydney University, Penrith, NSW 2751, Australia.
Dong K; Centre for Infrastructure Engineering, School of Computing, Engineering and Mathematics, Western Sydney University, Penrith, NSW 2751, Australia.
Kwok KCS; School of Civil Engineering, The University of Sydney, NSW 2006, Australia.
Zhang Y; School of Medicine, Tsinghua University, Beijing 100048, China.
Zhao M; Centre for Infrastructure Engineering, School of Computing, Engineering and Mathematics, Western Sydney University, Penrith, NSW 2751, Australia.
Pokaż więcej
Źródło :
Applied mathematical modelling [Appl Math Model] 2020 May; Vol. 81, pp. 582-602. Date of Electronic Publication: 2020 Jan 15.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
Chaos in a nonautonomous eco-epidemiological model with delay.
Autorzy :
Samanta S; Department of Mathematics, Bankura University, Bankura 722155, West Bengal, India.
Tiwari PK; Department of Mathematics, University of Kalyani, Kalyani 741235, West Bengal, India.
Alzahrani AK; Department of Mathematics, Faculty of Science & Arts - Rabigh, King Abdulaziz University, Rabigh 25732, Saudi Arabia.
Alshomrani AS; Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah, Saudi Arabia.
Pokaż więcej
Źródło :
Applied mathematical modelling [Appl Math Model] 2020 Mar; Vol. 79, pp. 865-880. Date of Electronic Publication: 2019 Nov 08.
Typ publikacji :
Journal Article
Czasopismo naukowe
Tytuł :
Accounting for data sparsity when forming spatially coherent zones.
Autorzy :
Hassall KL; Computational and Analytical Sciences, Rothamsted Research, Harpenden, AL5 2JQ, UK.
Whitmore AP; Sustainable Agricultural Systems, Rothamsted Research, Harpenden, AL5 2JQ, UK.
Milne AE; Sustainable Agricultural Systems, Rothamsted Research, Harpenden, AL5 2JQ, UK.
Pokaż więcej
Źródło :
Applied mathematical modelling [Appl Math Model] 2019 Aug; Vol. 72, pp. 537-552.
Typ publikacji :
Journal Article
Czasopismo naukowe

Ta witryna wykorzystuje pliki cookies do przechowywania informacji na Twoim komputerze. Pliki cookies stosujemy w celu świadczenia usług na najwyższym poziomie, w tym w sposób dostosowany do indywidualnych potrzeb. Korzystanie z witryny bez zmiany ustawień dotyczących cookies oznacza, że będą one zamieszczane w Twoim komputerze. W każdym momencie możesz dokonać zmiany ustawień dotyczących cookies